# SDR ASAA2013042894640

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 12,255 hours, 3,699 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1871VG
- Condition: Failed
- Location: Nr 1 Hf Sys
- Part time: 5,829 hours, 1,699 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 1 WILL NOT TRANSMIT OR RECEIVE.  ACFT GROUNDED.  NR 1 HF TRANSCEIVER BITE; KEY INTERLOCK LED SEQUENCES INCORRECTLY.  REPLACED NR 1 HF TRANSCEIVER IAW MM 23-11-21. INSTALLATION TEST GOOD IAW SAME.  HF COMM WITH SFO GOOD REF MM 23-11-00.
